# SDR SIMA20160330005

- Difficulty date: March 30, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 28,429 hours, 24,104 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT REAR FUSELAGE I SKIN CRACKS AFT OF FRAME 75, BETWEEN STRINGERS 1L & 2L.  PERFORMED PERMANENT REPAIR OF LT REAR FUSELAGE I SKIN AFT OF FRAME 75, BETWEEN STRINGERS 1L & 2L IAW ERS-EM-53MR-2007.
